Boundary layer and asymptotic stability for the Navier–Stokes–Poisson equations with nonslip boundary conditions

Yan-Lin Wang Department of Mathematics, City University of Hong Kong; and Yau Mathematical Sciences Center, Tsinghua University, Beijing, China

Analysis of PDEs mathscidoc:2204.03006

Communications in Mathematical Sciences, 19, 977-991, 2021.6
In this paper we consider the well-posedness of the compressible Prandtl boundary layer for the Navier–Stokes–Poisson equations with nonslip boundary condition and obtain the linear stability of the approximate solution constructed by boundary layer expansion.
No keywords uploaded!
[ Download ] [ 2022-04-28 13:15:00 uploaded by wangyl ] [ 69 downloads ] [ 0 comments ]
@inproceedings{yan-lin2021boundary,
  title={Boundary layer and asymptotic stability for the Navier–Stokes–Poisson equations with nonslip boundary conditions},
  author={Yan-Lin Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220428131500402260134},
  booktitle={Communications in Mathematical Sciences},
  volume={19},
  pages={977-991},
  year={2021},
}
Yan-Lin Wang. Boundary layer and asymptotic stability for the Navier–Stokes–Poisson equations with nonslip boundary conditions. 2021. Vol. 19. In Communications in Mathematical Sciences. pp.977-991. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220428131500402260134.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved